# SDR CALA0700734

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25230
- Condition: Cracked
- Location: Bs 727e S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E FUSELAGE FRAME CRACKED AROUND RIVET ABV S-9L. REPAIRED PER EA5310-04498.
